Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Map bordism of maps


Author: R. E. Stong
Journal: Proc. Amer. Math. Soc. 35 (1972), 259-262
MSC: Primary 55B20; Secondary 57D90
MathSciNet review: 0307223
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Bordism is shown to distinguish homotopic maps.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55B20, 57D90

Retrieve articles in all journals with MSC: 55B20, 57D90


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0307223-3
PII: S 0002-9939(1972)0307223-3
Article copyright: © Copyright 1972 American Mathematical Society